# SDR SMPA97002

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28SP
- Make and model: Dhav DHC6300
- Aircraft serial: 601
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 711581
- Condition: Broken
- Location: Bs 52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PPG - FLT CREW REPORTED INTERMITTENT STIFFNESS OF NOSE WHEEL STEERING.  MAINTENANCE INVESTIGATION OF THE PROBLEM REVEALED THE LOWER ONE OF TWO STEEL LINKS THAT CONNECT THE STEERING ACTUATOR PISTON SHAFT TO THE INTERCONNECT LEVER HAD CRACKED AT THE OUTBOARD BOLT HOLE END AND WAS HANGING FREE.  THE STEERING ACTUATOR, AFFECTED LINKS AND ATTACHING BOLTS WERE REPLACED WITH A SERVICEABLE ACTUATOR, BOLTS AND LINKS.  IT IS DECIDED THE ACTUATOR WILL BE SENT OUT FOR INSPECTION AND BENCH CHECK.  (M)
